RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khlobystov, V V

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:527
Abstract pages:383
Full texts:174
References:19

http://www.mathnet.ru/eng/person30012
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203130

Publications in Math-Net.Ru
2014
1. V. V. Khlobystov, B. M. Podlevskyi, O. S. Yaroshko, “A gradient descent method for solving of one class of nonlinear multiparameter eigenvalue problems”, Tr. Inst. Mat., 22:1 (2014),  122–130  mathnet
2000
2. V. V. Khlobystov, “Interpolation polynomials in Hilbert space and some extremum problems”, Fundam. Prikl. Mat., 6:1 (2000),  237–247  mathnet  mathscinet  zmath
1992
3. V. L. Makarov, V. V. Khlobystov, “Polynomial interpolation of operators in Hilbert spaces”, Dokl. Akad. Nauk, 324:4 (1992),  742–745  mathnet  mathscinet  zmath; Dokl. Math., 45:3 (1992), 624–628
1991
4. V. L. Makarov, V. V. Khlobystov, “Polynomial interpolation of nonlinear functionals”, Dokl. Akad. Nauk SSSR, 321:3 (1991),  470–473  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 721–725
5. V. L. Makarov, V. V. Khlobystov, “On the general structure of polynomial functional interpolants”, Dokl. Akad. Nauk SSSR, 318:4 (1991),  805–808  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 771–774
1989
6. V. L. Makarov, V. V. Khlobystov, “An interpolation formula of Newton type for nonlinear functionals”, Dokl. Akad. Nauk SSSR, 307:3 (1989),  534–537  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 106–109
1988
7. V. L. Makarov, V. V. Khlobystov, “An interpolation method for solving the identification problem for a function system described by the Uryson operator”, Dokl. Akad. Nauk SSSR, 300:6 (1988),  1332–1336  mathnet  mathscinet  zmath; Dokl. Math., 33:6 (1988), 406–407
1977
8. A. I. Berezovskii, V. V. Khlobystov, “A way of interpolating on a segment”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 1,  24–30  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:1 (1977), 18–23

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020